# SDR IPXA2014060483190

- Difficulty date: May 20, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 14,914 hours, 9,400 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 536111A19R02
- Condition: Cracked
- Location: Center Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION, AIR CONDITIONING BAY RT BASE FRAME FITTING IS CRACKED AT FRAME 45.  R & R FITTING IAW EO A300-5310-46789-A, APPENDIX G.
